SOLITON SOLUTIONS OF ONE-DIMENSIONAL GENERALIZED GROSS-PITAEVSKII EQUATIONS WITH CUBIC-QUINTIC-SEPTIC NONLINEARITY

Main Article Content

ZHEN ZHEN HUANG
ZHAO YUN GE
YING WANG

Abstract

Based on the cubic-quintic-septic nonlinear formulation for typical physical systems with higher-order nonlinearity, we solve the one-dimensional Gross-Pitaevskii equation, and simulate the higher-order nonlinear effects of such systems under certain experimental conditions. Through F-expansion method and modulus-phase transformation, we reach the analytical solutions of the model, and the single and double soliton solutions are identified, and the septic-order nonlinearity is shown with the special nonlinear characteristics of the system.

Keywords:
Nonlinear Schrödinger equation, septic-order nonlinearity, soliton.

Article Details

How to Cite
HUANG, Z. Z., GE, Z. Y., & WANG, Y. (2019). SOLITON SOLUTIONS OF ONE-DIMENSIONAL GENERALIZED GROSS-PITAEVSKII EQUATIONS WITH CUBIC-QUINTIC-SEPTIC NONLINEARITY. Journal of Applied Physical Science International, 11(3), 95–101. Retrieved from http://www.ikprress.org/index.php/JAPSI/article/view/4680
Section
Original Research Article